Turkish Journal of Mathematics
The goal of this paper is to consider the notion of almost analytic form in a unifying setting for both almost complex and almost paracomplex geometries. We use a global formalism, which yields, in addition to generalizations of the main results of the previously known almost complex case, a relationship with the Frölicher-Nijenhuis theory. A cohomology of almost analytic forms is also introduced and studied as well as deformations of almost analytic forms with pairs of almost analytic functions.
Quadratic endomorphism, almost $F$-analytic form, $F$-symmetric form, almost (para)complex structure, cohomology
CRASMAREANU, MIRCEA and IDA, CRISTIAN
"Almost analytic forms with respect to a quadratic endomorphism and their cohomology,"
Turkish Journal of Mathematics: Vol. 39:
3, Article 3.
Available at: https://journals.tubitak.gov.tr/math/vol39/iss3/3